# SDR IPXA2024112642393

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 30,536 hours, 20,024 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Part number: 125334D2
- Part serial: P37741
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE DEP DTW WITH 10.1 IN L AND 10.2 IN R TANK 1 HOUR INTO THE FLIGHT WE HAVE A 1000LBS DIFF BETWEEN TANKS 7.1 IN L AND 6.0 IN R. @ THE GATE AFTER BLOCK IN L 6.2 R 4.6 FUEL IMBALANCE AFTER 1:26 MIN IN A REMOVED AND REPLACED RIGHT DEFUEL VAVLE IAW UPS B757 AMM 28-26-01-401. OPS CHECK GOOD IAW UPS B757 AMM 28-26-01-790-801. REMOVED AND REPLACED L/W MAIN TANK FUEL SHUTOFF VALE IAW UPS B757 AMM 28-21-02-401. OPS CHECK GOOD. VALVE LEAK CHECK GOOD.
